# SDR TRAX200600948

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 13,479 hours, 11,332 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT RT FIRE FAIL MSG IN FLT.
